| Catalog Number |
CID-20-30 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Common device name: ptm ; koe.Name and address: postal code: (b)(6).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
Event or Problem Description
As reported, when the user opened the package for a sphere inflation device, a foreign white substance was confirmed on the device.There was a small amount of white powder on the handle and the gauge meter.The user wiped it off with gauze and used the device.The procedure was completed successfully.There were no adverse effects reported due to this occurrence.
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
Additional Manufacturer Narrative
This report is being submitted as a correction.Upon further review, it has been determined that atrion is the labeled manufacturer of the complaint device and is therefore responsible for all regulatory reporting and complaint investigation requirements.The complaint information has been provided to the manufacturer (atrion) and entered in the complaint file by cook inc.